# SDR AWXA200300801

- Difficulty date: July 13, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 14,061 hours, 5,397 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Selector Valve
- Part number: 114079017
- Part serial: 4899
- Condition: Bypassing
- Location: Mlg
- Part time: 14,061 hours, 5,395 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, CREW OBSERVED A GREEN HYD SYS OVERHEAT MESSAGE ON ECAM & PROCEEDED WITH ECAM ACTIONS.  FLT RETURNED TO PHX WHERE MX PERFORMED A GREEN HYD SYS INTERNAL LEAKAGE TEST IAW TSM 29-00-00-280-001. MAINT DISCOVERED MLG SELECTOR VALVE BYPASSING HEAVILY & PROCEEDED TO REMOVE & REPLACE MLG SELECTOR VALVE & MLG DOOR SELECTOR VALVE IAW AMM 32-31-34, AMM 32-31-12 & AMM 32-31-00.  LEAK & OPERATIONAL TESTS GOOD.  VENDORS PRE-TEST OF MLG SELECTOR VALVE CONFIRMED FAILURE OF UNIT FOR EXTERNAL LEAKAGE, RESEALED UNIT PER CMM 32-31-34, VENDORS PRE-TEST OF MLGDOOR SELECTOR VALVE P/N 114079016, S/N CWDD-DH 48-99 ALSO CONFIRMED FAILURE OF UNIT FOR INTERNAL LEAKAGE. UNIT REPAIRED IAW CMM 32-31-34 BY REPLACING 2 EACH PISTON SEA
